# SDR 01FDEA00378

- Difficulty date: May 21, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 17,947 hours, 8,349 cycles
- Engine: Pwa JT9D7R4E1
- Engine time: 141 hours, 66 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

A/C ENCOUNTERED MODERATE TURBULENCE, CIRRUS CLOUDS AND STATIC ELECTRICITY.  NR 1 ENG ROLLED BACK TO IDLE/OFF.  EGT CLIMB TO GREATER THAN 600 DEG.
